# SDR 20010601CW014

- Difficulty date: May 15, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N801WB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258287
- System (JASC): 4960 · APU Controls
- Part: Circuit Board
- Condition: Defective
- Location: Apu Control
- Part time: 2,867 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEC/COMPUTER CIRCUITS (NR 1 AND NR 2) DESIGN DOES NOT UTILIZE THE OVERSPEED PROTECTION THAT THE DEEC IS CAPABLE OF PERFORMING.  WHEN PILOT SELECTS THE OVERSPEED PROTECTION POSITION WITH THE COMPUTER SWITCH (NR 1 AND NR 2) THE PROTECTION WILL NOT BE ACTIVATED WITHIN THE DEEC.  WIRE MISSING TO PROVIDE OVERSPEED CONDITION WHEN SELECTED TO OVERSPEED PROTECTION SWITCH POSITION.  APU DOES NOT MATCH THE OPERATION OF THE COMPUTER.
